# SDR RU3A0706

- Difficulty date: July 18, 2007
- Submitted: July 31, 2007
- Operation: Air carrier
- Aircraft: N71
- Make and model: Beech 300BEECH
- Aircraft serial: FF6
- Aircraft time: 11,771 hours, 6,248 cycles
- Engine: Pwa PT6A60A
- Engine time: 9,145 hours, 5,009 cycles
- Propeller: Hartzl HCB4MP3
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Condition: Warning Light
- Location: Propeller
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DURING FLARE FOR LANDING, THE AIRCRAFT ABRUPTLY AND WITHOUT WARNING YAWED HARD RIGHT.  TOUCHDOWN OCCURRED DURING THE GO-AROUND.  THE PILOT NOT FLYING REPORTED THAT THE RIGHT PROP PITCH LIGHT ILLUMINATED IMMEDIATELY PRIOR TO THE EXCURSION.  AFTER THE GO-AROUND, THE PROPELLERS WERE RESET TO 1500 RPM AND A POWER-ON APPROACH TO LANDING WAS ACCOMPLISHED.  DURING THAT TOUCHDOWN, THE RIGHT PROP PITCH LIGHT ILLUMINATED AGAIN.
